# SDR DALA2023091107432

- Difficulty date: September 8, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 87,792 hours, 11,574 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3303 37G MOVING AND TRAY TABLE 38G DO NOT COME BACK ON THE SEAT. CORRECTIVE ACTION: FOUND SEAT 37G WITH LOOSE PIVOT PIN HARDWARE. SECURED 37G PIVOT SEAT HARDWARE. (4604528)
